# SDR CALA2009010900028

- Difficulty date: January 8, 2009
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N24633
- Make and model: Boeing 737524
- Aircraft serial: 27901
- Aircraft time: 37,426 hours, 19,547 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 807 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. BELTFRAME HAS CORROSION AT FWD LWR AREA STA BS 807 AND STRINGER S27L REPAIRED BELTFRAME SHEAR TIE IAW SRM 53-00-07 REPAIR 3 AT STA 807 STR 27L.
